# SDR YENA20141006215

- Difficulty date: October 7, 2014
- Submitted: October 10, 2014
- Operation: Air carrier
- Aircraft: N535JB
- Make and model: Airbus A320-232
- Aircraft serial: 1739
- Aircraft time: 49,625 hours, 17,640 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Frame 51
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A DRILL START ON STRINGER 2L, SIX INCHES FORWARD OF FRAME 51.  REMOVED STRINGER BETWEEN FRAME 50 AND 53. PERFORMED STRINGER REPAIR  IAW A14-606-01, ER14-04271 AND SRM 53-00-13.
